Analytic computable structure theory and $$L^p$$ L p -spaces part 2

Archive for Mathematical Logic:1-17 (forthcoming)

Suppose \ is a computable real. We extend previous work of Clanin, Stull, and McNicholl by determining the degrees of categoricity of the separable \ spaces whose underlying measure spaces are atomic but not purely atomic. In addition, we ascertain the complexity of associated projection maps.
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1007/s00153-019-00697-4
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 44,283
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Computably Isometric Spaces.Alexander G. Melnikov - 2013 - Journal of Symbolic Logic 78 (4):1055-1085.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Finite Computable Dimension Does Not Relativize.Charles F. D. McCoy - 2002 - Archive for Mathematical Logic 41 (4):309-320.
Classifications of Computable Structures.Karen Lange, Russell Miller & Rebecca M. Steiner - 2018 - Notre Dame Journal of Formal Logic 59 (1):35-59.
Prime Models of Finite Computable Dimension.Pavel Semukhin - 2009 - Journal of Symbolic Logic 74 (1):336-348.
Effectivity in Spaces with Admissible Multirepresentations.Matthias Schröder - 2002 - Mathematical Logic Quarterly 48 (S1):78-90.
Computability of Solutions of Operator Equations.Volker Bosserhoff - 2007 - Mathematical Logic Quarterly 53 (4):326-344.
Computable Structures of Rank.J. F. Knight & J. Millar - 2010 - Journal of Mathematical Logic 10 (1):31-43.
Computable Structures of Rank Omega (Ck)(1).J. F. Knight & J. Millar - 2010 - Journal of Mathematical Logic 10 (1):31-43.
Π10 Classes and Orderable Groups.Reed Solomon - 2002 - Annals of Pure and Applied Logic 115 (1-3):279-302.


Added to PP index

Total views
1 ( #1,358,153 of 2,270,950 )

Recent downloads (6 months)
1 ( #835,177 of 2,270,950 )

How can I increase my downloads?


Sorry, there are not enough data points to plot this chart.

My notes

Sign in to use this feature